# SDR SWAA2018041821288

- Difficulty date: March 25, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 116A2100
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE AT WING STA 200 SPLICE ANGLE CRACKED.  R & R THE ANGLE IAW SRM AND DWG.
